MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS RAPIDPOINT 500 BLOOD GAS ANALYZER; RP 500

SIEMENS HEALTHCARE DIAGNOSTICS RAPIDPOINT 500 BLOOD GAS ANALYZER; RP 500
Catalog Number 10492730
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated that repeat testing was performed to confirm correct results which met the clinical picture and a corrected report was issued.The requested data files have been received for investigation.The cause of this event is unknown.
 
Event or Problem Description
The customer reported discrepant sodium results on the rp 500 compared to another siemens lab analyzer.There was no report of injury due to this event.
 
Additional Manufacturer Narrative
There is evidence of na+ sensor disturbance from interference associated with exposure to quaternary ammonium compounds (such as benzalkonium or chlorhexadine) starting on (b)(6) 2018 at 9:07 am on rp500 sn (b)(4).Several "sodium interfering substance detected" messages were posted in the events log during this time frame.This also caused na+ sensor calibration failures, question values during this time frame.Per the rp500 operators manual, these substances are known interfering substances to the rp500 na+ sensor and should be avoided.

Brand Name
RAPIDPOINT 500 BLOOD GAS ANALYZER
Common Device Name
RP 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
MDR Report Key7756457
Report Number3002637618-2018-00093
Device Sequence Number13705996
Product Code CHL
UDI-Device Identifier00630414589169
UDI-Public00630414589169
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10492730
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/23/2018
Supplement Date Received by Manufacturer08/13/2018
Initial Report FDA Received Date08/07/2018
Supplement Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1